Ask a doctor

Juvederm Stayed in Line After Injection

I just had juvederm yesterday..there is an apparent "line" (vertically) on left cheek that is hard and noticeable. Will the treated area disperse or will the gel remain? How can I flatten out the area? Its as if the gel did not move but stayed in the vertical line. How can I get it to flatten out? Strange looking..thanks

Doctor Answers (5)

Juvederm injections

+1

You should return to your injector for assessment.  You may just have some swelling that may persist for 2 weeks but he should take a look and see if any adjustments should be made.


Toronto Dermatologist
5.0 out of 5 stars 16 reviews

A line of juvederm

+1

If you notice a vertical line where the juvedem was injected you shoudl definitely speak with your doctor about what to do.  For my patients, I will recommend massage which can sometimes help to improve irregularities.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Hard line on face from filler

+1

If you have a firm raised line on the face after a filler, it may indicate that the filler is in a superficial plane and needs to be deeper. It may be well integrated and massaging may not help any longer. You should see your physician who injected the filler to rule out other causes such as a clotted vein. The filler can be dissolved with hyaluronidase and then the filler can be reinjected but deeper than where it was placed initially.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Juvederm

+1

You got the best advise. Go and see the Dr. who injected the Juvederm.

I hope He / She is qualified

This could be eith to injecting too much or injecting too superficial

Samir Shureih, MD
Baltimore Plastic Surgeon

Juvederm stayed in line after injection

+1

Why not return to the injecting doctor for appropriate care? Massage and warm compresses can help. Otherwise a photo would be great.

From MIAMI DR. B

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.